Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On integrals related to and extensions of the Lebesgue integrals


Author: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 24 (1918), 177-202
Cited work: Bull. Amer. Math. Soc., Volume 24, Number 3 (1917), 113--144
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 357--362
MathSciNet review: 1560041
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03039-5